# SDR EIA2001002

- Difficulty date: January 4, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

KJFK - DURING CLIMB, TAKEOFF WARNING HORN AND RED GEAR LIGHT AFTER GEAR RETRACTED AND FLAPS AT 1 DEGREE.  REPLACED AURAL WARNING A11 CARD.  PERFORMED LANDING WARNING AND TAKEOFF WARNING CHECKS PER MM 31-26-00.  (M)
